Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Acute overdose due to depression. Ice cold mouth, neck and shoulder. Now what?

i am a 58yr old proffesional woman 12 months ago due to depression i stupidly took an acute overdose today my temerature is only 32.5 my body is ice cold and i have difficulty walking my legs and arms have gone mottled and my neck shoulder throat and mouth are ice cold if i speak to my own he tells me its just stress but i cant beleive that he said the tablets i took wouldnyt have done anything apparently i took 150mg olazaoine two bottles of citalopram and 900 mg of mirtazapine i was a vrey healthy fit woman but i suffered bbpv and it took me down as it was persistant for 12 months
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
need to flush out the medicines
use plenty of fluids in any form
use 3-4 glasses of warm water empty stmach
fluid in any form after evry 15 minutes from 2 tsf to maximum
use antacids
it may time to get rid of symptomps
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor